# SDR CA090610003

- Difficulty date: June 9, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 5,941 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 2752505
- Condition: Cracked
- Location: Nlg
- Part time: 5,999 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PHASE INSPECTION MAINTENANCE PERSONAL WERE PERFORMING A ROUTINE WHEEL BEARING INSPECTION AND LUBRICATION. WHILE REMOVING THE NOSE LANDING GEAR BEARINGS A SUSPECTED CRACK WAS NOTED ON THE NOSE GEAR AXLE HOUSING. AN NDT INSPECTION WAS COMPLETED AND CONFIRMED A 3/8-INCH CRACK IN THE NOSE GEAR AXLE HOUSING. THE NOSE GEAR ASSAY WAS REPLACED (TC# 20090610003)
